CFP last date
20 June 2024
Reseach Article

Edge-Odd Graceful Graphs Related to Ladder and Complete Graph with Four Vertices

by A.solairaju, D. Senthil Kumar
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 105 - Number 1
Year of Publication: 2014
Authors: A.solairaju, D. Senthil Kumar
10.5120/18344-9460

A.solairaju, D. Senthil Kumar . Edge-Odd Graceful Graphs Related to Ladder and Complete Graph with Four Vertices. International Journal of Computer Applications. 105, 1 ( November 2014), 33-35. DOI=10.5120/18344-9460

@article{ 10.5120/18344-9460,
author = { A.solairaju, D. Senthil Kumar },
title = { Edge-Odd Graceful Graphs Related to Ladder and Complete Graph with Four Vertices },
journal = { International Journal of Computer Applications },
issue_date = { November 2014 },
volume = { 105 },
number = { 1 },
month = { November },
year = { 2014 },
issn = { 0975-8887 },
pages = { 33-35 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume105/number1/18344-9460/ },
doi = { 10.5120/18344-9460 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T22:37:07.621684+05:30
%A A.solairaju
%A D. Senthil Kumar
%T Edge-Odd Graceful Graphs Related to Ladder and Complete Graph with Four Vertices
%J International Journal of Computer Applications
%@ 0975-8887
%V 105
%N 1
%P 33-35
%D 2014
%I Foundation of Computer Science (FCS), NY, USA
Abstract

A (p, q) connected graph is edge-odd graceful graph if there exists an injective map f : E(G) ? {1, 3, 5,…,2q-1} so that induced map f+:V(G) ? [0, 1, 2, 3, …, (2k-1)] defined by f+(x) = ?f (xy) (mod 2k), where the vertex x is incident with other vertex y and k = max {p, q} makes all the edges distinct and odd. In this article, the edge-odd gracefulness of ( P2 ? Pn) ? Pn [n copies of doors]

References
  1. A. Solairaju and K. Chitra, "New classes of graceful grphs by merging a finite number of C4, Acta Ciencia Indica, Vol. XXXIV, No. 2, 959, 2008.
  2. A. Solairaju and K. Chitra, "Edge-odd Graceful Lebeling of some Graphs", Electronics Notes in Discrete Mathematics, 33, April 2009, 15-20.
  3. A. Solairaju, A. Sasikumar, C. Vimala, "Gracefulness of a Spanning Tree of The Graph of Product of Pm and Cn", The Global Journal of Pure and Applied of Mathematics of Mathematical Science, 1, No-2 (July – Dec 2008a), 133-136.
  4. A. Solairaju, C. Vimala, A. Sasikala, "Gracefulness of a Spanning Tree of the Graph of Cartesian Product of Sm and Sn ", The Gobal Journal of pure and Applied Mathematics of Mathematical Sciences, 1, No-2 (July- Dec 2008b), 117-120.
  5. A. Solairaju, A. Sasikala, C. Vimala, "Edge-odd Gracefulness of a Spanning Tree of Cartesian Product of Pm and Cn ", Pacific-Asian Journal of Mathematics, 3,No. 1-2. (Jan-Dec. 2009), 39 - 42.
Index Terms

Computer Science
Information Sciences

Keywords

Graceful Graph Edge-odd graceful labeling Edge-odd Graceful Graph